American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T55) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daqing Wan. Generators and irreducible polynomials over finite fields. Math. Comp. 66 (1997) 1195-1212. MR 1401947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1